# SDR DALA2023092607944

- Difficulty date: September 18, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 70,683 hours, 23,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 ERA 611877-14 REV ORIGINAL SECTION I ISSUED FOR TEMPORARY REPAIR OF LOWER SKIN ON RH MAIN FLAP ASSY AT MF STA 273 AND REAR SPAR.CORRECTIVE ACTION: SECTION I WAS ACCOMPLISHED REF ERA 611877-14.
